# SDR AC2A2021061313901

- Difficulty date: June 12, 2021
- Submitted: June 13, 2021
- Operation: Air carrier
- Aircraft: N639GG
- Make and model: Agusta AW139
- Aircraft serial: 41308
- Aircraft time: 6,462 hours, 11,394 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft Seal
- Part number: 3G6320L00151
- Part serial: UNK
- Condition: Leaking
- Location: Mgb Oil Cooler
- Part time: 463 hours, 637 cycles
- Component: Gearbox, Agusta
- Component part number: 3G6320A00134
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MGB OIL COOLER FAN DRIVE SEAL LEAKING 463.2 HOURS AFTER OVERHAUL CAUSING OIL TO CONTAMINATE OIL COOLER FAN BEARINGS WHICH ARE GREASE BEARINGS. SEAL WAS REPLACED AND FAN WAS REPLACED AS PRECAUTIONARY MEASURE DUE TO UNKNOWN CONDITION OF FAN BEARINGS.
